Panadol Rapid Caplets are absorbed twice as fast as regular Panadol tablets giving you rapid relief from pain and discomfort associated with headaches, muscular aches, period pain, toothache, migraine and tension headaches. Reduces fever.
Active ingredient; Paracetamol 500mg
Directions: Dissolved in a glass of water (at room temperature). Adults and children over 12 years: 1- 2 tablets every four to six hours as required. Maximum of 8 tablets within 24 hours. Children 7-12 years: half to 1 tablet every four to six hours. Maximum of 4 tablets within 24 hours.
Precautions: Hepatic or renal impairment. Watch total paracetamol intake if on any other form of medication.
Medicines have benefits and some may have risks. Always read the label carefully and use strictly as directed. If symptoms continue or you have side effects consult your pharmacist or doctor immediately.